# SDR ANCF2016010401

- Difficulty date: January 4, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 1,845,976 hours, 16,850 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER POS 4 BACK, THE PARKING BRAKE DIDN'T WORK.  AFTER CB'S RESET, ECAM MSG BRAKES ALTN BRK FAULT APPEARED.  IAW AMM 32-43-34-000-+001400-001A THE ALTERNATE CONTROL UNIT, ABSU, WAS R & R.  OPERATIONAL TEST WAS SATISFACTORY.  PN E21328002, SN OFF S01420 & SN ON S01164.
